Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Case report: ceftriaxone-induced toxic epidermal necrolysis

  • At: 2007 FIP Congress in Beijing (China)
  • Type: Poster
  • By: TSAI, Tzu-Cheng (Chang Gung Memorial Hospital, Tao-yuan, China Taiwan)
  • Co-author(s): Chen, Wei-Li (Chang Gung Memorial Hospital, TAO-YUAN, China Taiwan)
    Deng, Shin-Tarng (Chang Gung Memorial Hospital, TAO-YUAN, China Taiwan)
  • Abstract:

    Objective: To report a case of ceftriaxone-induced toxic epidermal necrolysis Case Summary: The 71 year old male had suffered from general weakness, chest tightness, short of breathing, poor appetite, body weight loss, tea color urine and progression jaundice. He was sent to our hospital on 2006/12/5. The abdomen echo and CT were done and

    ..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses